Ask an expert
Question

07 Dec 2012

stopping birth control and falling pregnant
used NurIsterate for a year,had last shot on 27/06/2012 was supposed to return on 22/08/2012 but decided to stop because i want a baby...been trying for months,my periods never really stopped while on the injection,now they ome for long periods.lasts up to four weeks sometimes.anyway had unprotected sex last week thursday and have been experiencing some mild cramps,bleeding brownish blood and my breasts are a bit sore but not swollen and urinate a lot lately,could i be pregnant?i mean its only been a week since i last had sex,can i tell this early?
Answer 238 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your symptoms are more likely to be side effects of the injection and not of pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9267 votes
No
66% - 17859 votes
Vote